# SDR AALA202111173130

- Difficulty date: November 12, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 23,958 hours, 2,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN DOOR 2R IS DAMAGED. **SUPPLEMENTAL REPORT FOR AALA202111163130: REMOVED AND REPLACED EXIT LIGHT TRIM DOOR 2RH PER AMM 33-51-01** (CLOSED)
